# SDR 04FDEA01901

- Difficulty date: July 1, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING P TO F MODIFICATION AND TRANSATION CHECK FOUND LEFT OUTBOARD FLAP HINGE FWD SECTION STA XW 486 WITH OXIDATION WHERE CONTACT STUD BOLTS.  REMOVED CORROSION AT BARREL NUT CORRESPONDING SIDE LOAD FITTING BOLT  HOLE IAW CMM 57-44-08, INSTALLED BUSHING IAW CMM 57-44-08FIG 404.
